# SDR CALA2023112003435

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 88,775 hours, 35,486 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Rh Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR FWD HINGE FITTING, BOTH FWD AND AFT HINGE HALF HAVE CRACK INDICATIONS AT CONNECTING PLATE LOWER FASTENER.  REMOVED AND REPLACED RH MLG DOOR FWD HINGE FITTING IAW AIRBUS RE PAIR INSTRUCTION R53370500F.
